Sur le multiplicateur de Schur d’un p-groupe
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 2, Talk no. 34, 7 p.
@article{SDPP_1977-1978__19_2_A8_0,
     author = {Nguyen-Quang-Do, Thong},
     title = {Sur le multiplicateur de Schur d'un $p$-groupe},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {19},
     number = {2},
     year = {1977-1978},
     note = {talk:34},
     zbl = {0403.20032},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1977-1978__19_2_A8_0}
}
Nguyen-Quang-Do, Thong. Sur le multiplicateur de Schur d’un $p$-groupe. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 19 (1977-1978) no. 2, Talk no. 34, 7 p. http://www.numdam.org/item/SDPP_1977-1978__19_2_A8_0/

[1] Arnaudon (M.). - Etude des normes dans les extensions galoisiennes de corps de nombres, C. R. Acad. Sc. Paris, t. 283, 1976, Série A, p. 269-272. | MR 424753 | Zbl 0335.12024

[2] Cassels (J.W.S.) and Fröhlich (A.) [editors]. - Algebraic numbers theory. "Proceedings of an instructional conference, [1965, Brighton]". - London, Academic Press, 1967. | MR 215665 | Zbl 0153.07403

[3] Gerth Iii (F.). - The Hasse norm principle in metacyclic extensions of number fields, J. London math. Soc., Séries 2, t. 16, 1977, p. 203-208. | MR 469890 | Zbl 0373.12002

[4] Green (J.A.). - On the number of automorphisms of a finite group, Proc. Royal Soc. London, Series A, t. 237, 1956, p. 574-581. | MR 81901 | Zbl 0071.02301

[5] Iwahori (N.) and Matsumoto (H.). - Several remarks on projective representations of finite groups, J. of Fac. of Sc., Univ. of Tokyo, Section 1, t. 10, 1963/64, p. 129-146. | MR 180607 | Zbl 0125.01504

[6] Lyndon (R.C.). - Dependance and independance in free groups, J. für reine und angew. Math., t. 210, 1962, p. 148-174. | MR 150188 | Zbl 0105.01901

[7] Miki (H.). - On some Galois cohomology groups of a local field and its application to the maximal p-extension, J. Math. Soc. Japon, t. 28, 1976, p. 114-122. | MR 389857 | Zbl 0315.12013

[8] Peiner (L.). - The Krull-Schmidt for intégral group representations, Bull. Amer. math. Soc., t. 67, 1961, p. 365-367. | MR 138689 | Zbl 0099.01504

[9] Šafarevic (L.R.). - On p-extensions, Amer. Math. Soc., Translations, Series 2, t. 4, 1956, p. 59-72. | Zbl 0071.03302

[10] Schur (I.). - Über die Darstellung der endlichen Gruppen durch gebrochene lineare Substitutionen, J. für reine und angew. Math., t. 127, 1904, p. 20-50. | JFM 35.0155.01

[11] Schur (I.). - Untersuchungen über die Darstellung der endlichen Gruppen durch gebrochene lineare Substitutionen, J. für reine und angew. Math., t. 132, 1907, p. 85-137. | JFM 38.0174.02

[12] Serre (J.P.). - Corps locaux. - Paris, Hermann, 1962 (Act. scient. ind., 1296 ; Publ. Inst. Math. Univ. Nancago, 8). | MR 150130 | Zbl 0137.02601

[13] Yamazaki (K.). - On projective representations and ring extensions of finite groups J. of Fac. of Sc. Univ. of Tokyo, Section 1, t. 10, 1963/64, p. 147-195. | MR 180608 | Zbl 0125.01601